# SDR DL738021063

- Difficulty date: September 11, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 2,663 hours, 2,632 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 02031461201
- Part serial: NA
- Condition: Broken
- Location: 2r Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R EMERGENCY EXIT SIGN COVER LOOSE. REPLACED LIGHT ASSY.
